# SDR HNAA2015071300224

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 51,830 hours, 60,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 0038
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  R & R PS1 EMERGENCY LIGHT BASE POWER SUPPLY IAW MM 33-51-05.
